# SDR CALA0600508

- Difficulty date: December 5, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N24729
- Make and model: Boeing 737724
- Aircraft serial: 28945
- Aircraft time: 25,401 hours, 8,173 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A541022
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT FASTENER HOLES AT STA 360, LBL 9.  THE FLOORBEAM WAS REPAIRED IAW ECRA 5321-01423.
